Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Difficulty breathing, heart burn, panic attacks. Taking zegrid, using dulcolax. Treatment?

My husband has been struggling to get a deep breath for the past 2 weeks. This past week it has become worse. Especially at night. He has had severe heartburn for several years. Friday he had a panic attack because he couldn t get a deep breath. Rushed him to the er they did a lung xray and an ekg both were normal. They then said it could be Something in his stomach . We ve uped his dosage of zegrid to 2 a day he s used dulcolax. Nothing seems to be helping. Is there anything he Can do for relief? Please help!!!!!
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
FOOD ALLERGIES CAN DEVELOP AT ANY TIME WITH ANY FOOD
GET BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES FOR WHEAT LOOKS TO BE
ADD ALSO TEST FOR MILK POTATO CHANA GINGER RICE
YOU WILL GET IT
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor